Opuscula Mathematica
Opuscula Math. 36, no. 2 (), 145-152
http://dx.doi.org/10.7494/OpMath.2016.36.2.145
Opuscula Mathematica

Bounds on the inverse signed total domination numbers in graphs





Abstract. Let \(G=(V,E)\) be a simple graph. A function \(f:V\rightarrow \{-1,1\}\) is called an inverse signed total dominating function if the sum of its function values over any open neighborhood is at most zero. The inverse signed total domination number of \(G\), denoted by \(\gamma_{st}^0(G)\), equals to the maximum weight of an inverse signed total dominating function of \(G\). In this paper, we establish upper bounds on the inverse signed total domination number of graphs in terms of their order, size and maximum and minimum degrees.
Keywords: inverse signed total dominating function, inverse signed total domination number.
Mathematics Subject Classification: 05C69.
Cite this article as:
M. Atapour, S. Norouzian, S. M. Sheikholeslami, L. Volkmann, Bounds on the inverse signed total domination numbers in graphs, Opuscula Math. 36, no. 2 (2016), 145-152, http://dx.doi.org/10.7494/OpMath.2016.36.2.145
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.